# SDR 7C7A2016121600273

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 35,284 hours, 38,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 85320030003
- Condition: Corroded
- Location: Bs 302
- Part time: 35,284 hours, 38,011 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 302, WINDOW FRAME CORRODED. REPLACED IAW SRM 51-40-05.
